# SDR AALA201511109013

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 9,003 hours, 3,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR WILL NOT SHUT FROM INSIDE.  REPLACED L1 DOOR UPPER SUPPORT ARM FITTING ASSEMBLY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-31-0401 00 & SUBTASK 420-064-A.
